... 10mg to 5 mg 2 days ago and feel a lot better so I'm going to wean off completely because I don't need any medicine. How long will the tapering process be?
Soccer; I hope you are talking with your doctor about this. It is normal to feel bad after the dose increase for a while but anyway. We all react differently to these type of medications normally the doctor give you a tapering dose to go off of these but if you back to 5mg you normally need to stay there for a few weeks if that is about the time you have been taking it then take it either 1 every other day if you do not have any side effects from the withdrawal otherwise you would try 1/2 tablet daily for a few more weeks then 1/2 of that until you are not feeling any withdrawal or at least where you can tolerate it. But really the best idea is to call your doctor Monday and get them to give you a tapering dose. Just better to be safe than sorry. good luck Chuck1957
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Apr 2012 • 1 answer
Posted 10 Sep 2017 • 1 answer
Posted 24 Jan 2018 • 0 answers
Posted 16 May 2018 • 0 answers
Posted 24 Jun 2018 • 3 answers